# SDR CHQA20120605180

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 29,154 hours, 23,578 cycles
- Engine: Allsn AE3007A
- Engine time: 15,529 hours, 13,418 cycles
- System (JASC): 3242 · Brake
- Part: Transducer
- Part number: 140197
- Condition: Disconnected
- Location: Rh Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF BRAKING EFFECTIVENESS ON LANDING ROLL.  A BRAKE DEGRADED MESSAGE APPEARED AS WELL.  AFTER PUSHING THE BRAKES TO THE FLOOR BRAKES BEGAN WORKING AGAIN.  MAINTENANCE FOUND THE RIGHT OUTBOARD MAIN LANDING GEAR WHEEL SPEED TRANSDUCER NOT CONNECTED TO THE HUB CAP. TRANSDUCER CONNECTED.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
